# SDR TRAX200700862

- Difficulty date: June 17, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 7,785 hours, 5,199 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PVD.  INFLIGHT LT ENGINE N1 VIB READS 2.0.  FOLLOWED QRH FOR SINGLE ENGINE OPERATION.  LT ENGINE N1 VIB REMAIN IN AMBER UNTIL ENGINE SHUTDOWN.  EMERGENCY DECLARED.  EN ROUTE TO ATL A/C DIVERTED TO PVD DUE TO MTC.  RELATED TO DEFECT 360406-3, 360407-1, 2, 3 AND 360408-1.  FLT 4140 DEL 110 MINS.
